# SDR REXA2018110211016

- Difficulty date: October 11, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N8986A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 27,417 hours, 25,205 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Separator
- Part number: 601R3713828
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 422DB VERTICAL SEPERATOR WAS CRACKED.   REMOVED AND REPLACED THE VERTICAL SEPARATOR IAW SRM 51-42-06.
